# SDR 2005FA0000338

- Difficulty date: February 3, 2005
- Submitted: March 16, 2005
- Operation: General aviation
- Make and model: Boeing 747*
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Adapter
- Part number: 624022
- Condition: Eroded
- Location: Pump
- Component: Pump, Vickers
- Component part number: 887673
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EROSION AROUND STROKING PISTON PORT.  PROLINGED FLUID FLOW AGAINST SOFT METAL STRONGER MATERIAL FOR HOUSING.  (MECHANIC BS1, JOB 192844) (K)
